# SDR IPXA2017062618624

- Difficulty date: June 13, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER FUEL TANK STRINGER 47 IS CRACKED AT RBL 46.5.  REPAIRED THE STRINGER IAW SRM 57-10-03, REPAIR 1, FIG 201. MAJOR
